A 23-year-old female asked:
Disclaimer

does the long term use (8years<) of anticonceptives (orthocyclen) can cause adverse effects on my health?

1 doctor answer
Dr. Stephen Rodrigues
A Verified Doctor answered
A US doctor answered Learn more
Probably not: But from the look of your conditions and meds you may have a complex pain syndrome or an early fibromyalgia syndrome. Find my wellness suggestions and get started. Magnesium glycinate, stretching, foam roller, swimming, yoga, massage, trigger point release with your hands or a t-cane. Talk to your doc about the stimulant and the tranquiler conflicting against the other. I like acupuncture!
Answered on Nov 24, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Maria Birotte-sanchez
32 years experience Family Medicine
One month: During the first seven days of use you need a back up method.
A 44-year-old member asked:
Dr. Michael Sinclair
37 years experience Family Medicine
Same day with condom: If you are going to use a back up method, then you can start the same day you begin the bcp. If the bcp is the only form of birth control you are use, ... Read More
A 38-year-old female asked:
Dr. Raj Syal
Dr. Raj Syal answered
32 years experience Obstetrics and Gynecology
Hormone changes: You may want to talk to your doctor about changing pills or adding a low dose estrogen patch during the week of sugar pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month